# SDR COM60467

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Part number: 601R950671
- Condition: Defective
- Location: Lt Acm
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LEFT BLEED AIR VALVE CLOSED DURING LEVEL OFF.  AIRCRAFT DEPRESSURIZED BECAUSE RT ACM PACK WAS PREVIOUSLY DEFERRED.  THE LT ACM WATER SEPARATOR DUCT WAS FOUND DETACHED.  INSTALLED NEW WATER SEPARATOR DUCT.
